How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4318
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I'm not having diahorrea for like 4,5 days which is not very

Resolved Question:

Hi Doc、I'm not having diahorrea for like 4,5 days which is not very worst. But not getting better!Why is this happening, which I have never experienced before!Thanks doc.
Submitted: 11 months ago.
Category: Medical
Customer: replied 11 months ago.
Now*
Expert:  Shantal-Mod replied 11 months ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Ravoof replied 11 months ago.

Dear customer,

Is this constipation of new onset or a chronic problem? Do you suffer from any medical condition or take any daily medications? Any recent surgery? Do you have any other symptoms such as abdominal pain or vomiting?

Expert:  Dr. Ravoof replied 11 months ago.

Dear customer,

Are you having diarrhea or constipation?

Customer: replied 11 months ago.
Diarrhea, doctor .
Expert:  Dr. Ravoof replied 11 months ago.

Dear customer,

You need not worry about the twice a day diarrhea that you are having since 5 days if this is not associated with abdominal pain, fever, vomiting or bloody stools. This is a variation of normal which may be due to the stress and anxiety that you are having. This is a temporary and reversible symptom and in a few days you will be back to your normal routine. If required you may take loperamide which will decrease the diarrhea. Also please drink adequate fluids to avoid dehydration.

Take care.

Please rate the answer with a positive rating.

Thanks.

Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4318
Experience: Experienced Physician in the field of Medicine and Surgery.
Dr. Ravoof and other Medical Specialists are ready to help you
Expert:  Dr. Ravoof replied 11 months ago.

Dear customer,

Thanks for the positive rating and for the bonus.

Take care.